# SDR QXEA200800412

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK CARGO DOOR HAS SEVERAL GOUGES ON CENTER FWD LOWER SIDE.  REMOVED DAMAGE IAW -8 200 51-20-11.  HFEC INSP IAW -8 200 NDTM PT6, 51-00-01 NO CRACKS NOTED.  WITHIN LIMITS PER -8 200 52-00-16.  ALODINED PRIMED IAW SRM 51-20-36.
